Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multidimensional analytic structure and Shilov boundaries


Author: Donna Kumagai
Journal: Proc. Amer. Math. Soc. 91 (1984), 595-600
MSC: Primary 46J10; Secondary 30H05, 32E25
MathSciNet review: 746097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a condition under which multi-dimensional analytic structure can be introduced into the maximal ideal space of a uniform algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 30H05, 32E25

Retrieve articles in all journals with MSC: 46J10, 30H05, 32E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0746097-1
Keywords: Analytic structure, Shilov boundary
Article copyright: © Copyright 1984 American Mathematical Society